MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915191
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The inner shaft was bent so that the applier could not be assembled smoothly before use.Therefore, a new unit was used instead.The applier was purchased by the hospital within 10 months.
 
Additional Manufacturer Narrative
(b)(4).Upon review of the device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented.100% functional test at final inspection found good.During visual and functional examination , we found the following: pull rod bent/deformed very strongly as a result of too much pressure with the handle.Due to deformation of the pull rod, the applier cannot be assembled.It was determined that there was too much force to the handle during use.Therefore, no further measures will be initiated.
 
Event or Problem Description

Brand Name
HEMOLOK TAKEAPART ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12967332
Report Number3011137372-2021-00333
Device Sequence Number19937353
Product Code GDO
UDI-Device Identifier24026704697841
UDI-Public24026704697841
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915191
Device Catalogue Number544965T
Device Lot NumberJ7-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown